# SDR CALA2024082000457

- Difficulty date: August 15, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 73,705 hours, 27,575 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Cable Assy
- Part number: 251A491046
- Condition: Worn
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING A CAT III LAND VERIFICATION CHECK. STAB TRIM STOP AT 7 UNITS. TRIED TO MANUALLY TRIM IT BUT HAD NO SUCCESS. PERFORMED A VISUAL CHECK OF THE AFT CABLE DRUM AND FOUND THE CABLE TO BE OUT OF PLACE AND SKIPPING GROVES IN THE DRUM.   FOUND BIRD CAGED STAB CABLE JUST AFT OF E&E COMPATMENT, FWD PIT FWD CEILING.   FOUND ADDITIONAL CABLE BIRD CAGED CABLE AFT OF AIR CONDITIONING DISTRIBUTION BAY.  REMOVED BOTH STA AND STB CABLES AND ROUTED NEW CABLES PER MM 27-41-82-400-801 UP TO AND INCLUDING STEP H3. VERIFIED INSTALLATION OF ROTOR CONTROL, CABLES, UP TO STEP STEP I. REF AMM TASK 27-41-82-400-801. (RII) REF GMM 09-25-05. COMPLIED WITH STEPS H4 & H5. PERFORMED MM 27-41-82-400-801 STEPS I TO I.8. VERIFIED INSTALLATION OF ROTOR CONTROL, CABLES, UP TO I.8 TO END. OPS CHECKS GOOD REF, TASK 27-41-82-400-801. (RII) REF GMM 09-25-05. PERFORMED MM 27-41-82-400-801 STEPS I.8 TO END. OPS CHECKS GOOD. NO OTHER DAMGAED NOTED. CAT STATUS FULL CAPABLE. OK TO CONTINUE
